# SDR SCNA00079

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,538 hours, 24,602 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 20211342
- Part serial: 1183895
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LEFT MIX VALVE IN BOTH MANUAL AND AUTO, PACK TEMPERATURE STUCK AT 40 DEGREES.  CABIN COULD NOT HOLD PRESSURE BELOW 10,000 FT WITH ONLY RIGHT PACK OPERATING IN AUTO OR STANDBY.  THE CREW ELECTED TO RETURN TO POINT OF ORIGIN.  REMOVED AND REPLACED THE LEFT PACK VALVE, PACK OPERATIONAL CHECKS NORMAL, LEAK CHECKS GOOD.
